Sait Halicioglu
Sait Halicioglu
ankara.edu.tr üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Central Armendariz rings
N Agayev, G Güngöroğlu, A Harmancı, S Halıcıoğlu
Bulletein of the Malaysian Mathematical Sciences Society, 2011
622011
Temel Matematik Kavramların Künyesi
Z Argün, A Arıkan, S Bulut, S Halıcıoğlu
Gazi Kitabevi, 2014
392014
Abelian modules
N Agayev, A Harmancı, S Halıcıoğlu, G Güngöroğlu
Acta Math. Univ. Comeninae 8 (2), 235-244, 2009
272009
Specht modules for Weyl groups
S Halicioglu, AO Morris
Contributions to Algebra and Geometry 34 (2), 257-276, 1993
23*1993
On Rickart modules
N Agayev, S Halıcıoğlu, A Harmancı
Bulletin of the Iranian Mathematical Society 38 (2), 433-445, 2012
212012
Generalized symmetric rings
G Kafkas, B Ungor, S Halicioglu, A Harmanci
Algebra and Discrete mathematics 12 (2), 2018
192018
A generalization of reversible rings
H Kose, B Ungor, S Halicioglu, A Harmanci
Iranian Journal of Science and Technology 38 (1), 43-48, 2014
162014
Rings in which every nilpotent is central
B Ungor, S Halicioglu, H Kose, A Harmanci
Algebras Groups Geom., 2013
162013
A basis for Specht modules for Weyl groups
S Halicioglu
Turkish J. of Math 18 (9), 311-326, 1994
151994
On a class of δ-supplemented modules
B Ungor, S Halicioglu, A Harmanci
Bull. Malays. Math. Sci. Soc.,(2) 37 (3), 703-717, 2014
112014
Extended Armendariz Rings
N Agayev, S Halicioglu, A Harmanci
Algebras Groups Geom. 26 (4), 343-354, 2013
112013
On abelian rings
N Agayev, A Harmanci, S HALICIOĞLU
Turkish Journal of Mathematics 34 (4), 465-474, 2010
112010
Modules in Which Inverse Images of Some Submodules are Direct Summands
B Ungor, A Halicioglu,Sait Harmanci
Communications in Algebra 44 (4), 1496-1513, 2016
92016
Rings in which nilpotents belong to Jacobson radical
H Chen, O Gurgun, S Halicioglu, A Harmanci
An. Stiint. Univ. Al. I. Cuza Iasi Mat.(NS) Tomul LXII, f, 2016, 2015
92015
On principally quasi-Baer modules
B Üngör, N Agayev, S Halıcıoğlu, A Harmancı
Albanian J. Math. 5 (3), 165-173, 2011
92011
On a class of⊕-supplemented modules
B Ungor, S Halicioglu, A Harmanci
Ring theory and its applications 609, 123-136, 2014
82014
On reduced modules
N Agayev, S HALICIOGLU, A Harmanci
Commun. Fac. Sci. Univ. Ank. Series 58, 9-16, 2009
82009
Quasipolarity of generalized matrix rings
O Gurgun, S Halicioglu, A Harmanci
arXiv preprint arXiv:1303.3173, 2013
72013
Nil-quasipolar rings
O Gurgun, S Halicioglu, A Harmanci
Boletín de la Sociedad Matemática Mexicana 20 (1), 29-38, 2014
62014
Strong J-Cleanness of Formal Matrix Rings
O Gurgun, S Halicioglu, A Harmanci
Advanced Studies in Contemporary Mathematics 24 (4), 483-498, 2014
62014
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20